# SDR SWAA2021082497370

- Difficulty date: July 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 53,348 hours, 31,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT ; 2021-348697 / [01] DIGITAL CALIPER P/N:500-197-30 S/N:B20189520 DUE DATE 22-NOV-21; [02] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B20189520 DUE DATE 22/NOV/21; [03] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B20189520 DUE DATE 22/NOV/21; [04] REPAIRED BY WELD FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 PARAGRAPH 4.B AND BAC 5975 TOOL USED DIGITAL CALIPER P/N 500-197-30 S/N B20189520 DUE DATE 22/NOV/21.
